# SDR AALA201711299022

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 9,007 hours, 3,479 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR INDICATED LOW PRESSURE ON FLIGHT ATTENDANT FOWARD PANEL.  SERVICED THE R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A. MAINTENANCE PERFORMED SUCCESSFUL OPERATIONS CHECK. NO FAULTS FOUND ON CIDS.
